THE STEFAN PROBLEM IN NONLINEAR HEAT-CONDUCTION

被引:14
作者
HILL, JM [1 ]
HART, VG [1 ]
机构
[1] UNIV QUEENSLAND,DEPT MATH,ST LUCIA,QLD 4067,AUSTRALIA
来源
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK | 1986年 / 37卷 / 02期
关键词
D O I
10.1007/BF00945083
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:206 / 229
页数:24
相关论文
共 14 条
[1]   SIMILARITY SOLUTIONS OF THE EQUATION OF ONE-DIMENSIONAL HEAT-CONDUCTION [J].
BOUILLET, JE ;
DESARAVIA, DA ;
VILLA, LT .
JOURNAL OF DIFFERENTIAL EQUATIONS, 1980, 35 (01) :55-65
[2]   SOME EXACT-SOLUTIONS FOR NON-LINEAR DESORPTIVE DIFFUSION [J].
BRUTSAERT, W .
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 1982, 33 (04) :540-546
[3]  
Carslaw HS., 1965, HEAT CONDUCTION
[4]  
Elliott C.M., 1982, WEAK VARIATIONAL MET
[6]   SIMILARITY SOLUTIONS OF THE NON-LINEAR DIFFUSION EQUATION [J].
GRUNDY, RE .
QUARTERLY OF APPLIED MATHEMATICS, 1979, 37 (03) :259-280
[7]   EXACT SOLUTIONS IN NONLINEAR DIFFUSION [J].
KNIGHT, JH ;
PHILIP, JR .
JOURNAL OF ENGINEERING MATHEMATICS, 1974, 8 (03) :219-227
[8]  
MIRANKER WL, 1960, J MATH MECH, V9, P67
[9]  
Ockendon J. R., 1975, MOVING BOUNDARY PROB
[10]   A NOTE ON SOME SIMILARITY SOLUTIONS OF THE DIFFUSION EQUATION [J].
PARLANGE, JY ;
BRADDOCK, RD .
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 1980, 31 (05) :653-656